So about 3 months ago in November I started itching all over my body. It was a horrible itch. Keeping me awake all night and really cutting into daily life. Now my family has a history of eczema and Psyoriasis. I have eczema all on my arms and psyroisis on my elbows and under my legs. Nothing serious but still there. I have never had an itching problem with my eczema.And this itch just suddenly happened overnight. Thinking forsure it was my eczema turning into pysriosis and or soemthing to due with my eczema I went and bought a whole bunch of eczema special creams and lotions. Then something weird happened. I started getting these bumps on my penis. They did not itch or anything, they were just there. Thinking it was maybe eczema just starting to form on my genitals, I put some cream on it and it actually started to go away. It was pretty much all gone and then it started to come back. I did some research hoping it wasnt an STD. To my relief, I noticed that on my genitals the bumps didnt look liek warts or anything bad and infectious. But then It started to itch after awhile. But it just looked like dry skin pretty much. I had the same looking bomps all over my body. The bumps didnt hurt and they didnt itch much on my genitals as much as my whole body itched. Now I will be honest and say i have had unprotected sex with every girl ive been with. Which is 3 girls. I knew the people they had sex with and being the guy I was, I wasnt going to get an std so I made sure they didnt have anythign before we did anything. No i did not get them tested but I trusted them. One girl actually did get tested and she came out negative. That was the first girl I had sex with. Now After the itch wouldnt go away, I finally went to the dr. They guessed it was eczema too. They gave the some itch pills, an antibacterial, and some cream. The rash and pumps started to go away on my body but started to come back after awhile. Most of the time after I started itching. I finally went about 2 days without itching and thought it was going away but it kept coming back. well my dr wanted me to come back after 2 weeks and today I did. The bumps on my penis are still there. I told my dr I was still itching and he gave me a steriod shot that is suppose to stop the itching and heal the rash in 24 hours. he did some blood work and I tested positive for what it sounded like Micro plasma but to my research I found that they could have said mycoplasm. It was over the phone so I could understand it too well. They made it seem liek it was no big deal and prescribed me Clarithromycin. Well when I looked stuff up about the medication and microplasma I saw that the medication I have was used to treat and prevent HIV and AIDS. After I saw that I started freaking out. No Its all used to treat skin infections and pneumonia. Is it possible for me to have an STD, like a serious one? I want to believe no but Im just nervous. Am I worrying about soemthign I shoudlnt even be worrying about? and Wouldnt my blood tests say I had HIV or AIDS? Please help Im so worried now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.